# SDR 95ZZZX1103

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N614PW
- Make and model: Beech C 23
- Aircraft serial: M2364
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518A, FOUND CRIMP NUT LOOSE AS SHOWN IN STEP 2 OF BULLETIN.  ALSO, FOUND THERMO BELLOWS DAMAGED.  CRIMP NUT LOOSE DUE TO POOR DESIGN.
